The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 6, Issue 9


Preprint: Multivariate Compactly Supported Wavelets
 
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message
"Shen Zuo Wei" (matzuows@fourier.math.nus.sg)
Guest





PostPosted: Thu Aug 14, 1997 10:37 am    
Subject: Preprint: Multivariate Compactly Supported Wavelets
Reply with quote

#2 Preprint: Multivariate Compactly Supported Wavelets

Title:
Multivariate Compactly Supported Fundamental Refinable Functions,
Duals and Biorthogonal Wavelets

Authors:
Hui Ji, Sherman D. Riemenschneider and Zuowei Shen

Abstract: For a given continuous compactly supported refinable
function $phi$ that is fundamental (that means,
$phi(ga)=delta_ga$), this paper presents several methods to
construct, directly from $phi$, compactly supported fundamental
refinable functions with higher regularity. Asymptotic regularity
analyses of the constructions are given. These constructions
immediately provide multivariate interpolatory subdivision schemes
that generate highly smooth surfaces.

These constructions also lead directly to constuctions of a pair of
dual refinable functions with high regularity in any number of
variables. Combined with the biorthogonal wavelet construction
algorithm for a pair of dual refinable functions given in ef{RiS2},
we obtain symmetric multivariate biorthogonal wavelets with
arbitrarily high regularity.

To get the .ps or .ps.Z file:
http://www.math.nus.sg/~matzuows/preprints.html
or by anonymous ftp from approx.math.ualberta.ca in directory
pub/Shen as the file jrs.ps or jrs.ps.Z
All times are GMT + 1 Hour
Page 1 of 1

 
Jump to: 
 


disclaimer - webmaster@wavelet.org
Powered by phpBB

This page was created in 0.025054 seconds : 18 queries executed : GZIP compression disabled